# SDR SWAA2017070314701

- Difficulty date: June 28, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 54,271 hours, 31,672 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE STROBE WIRING OUT OF POSITION.  REPOSITIONED SLIDE ASSEMBLY IAW MT.
